# SDR ASOA2012082402096

- Difficulty date: July 30, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,264 hours, 14,048 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 278
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACK FITTING AT FS 278 BL 0 CORRODED AT LOWER SECTIONS.  REMOVED RT NOSE JACK SUPPORT INTERCOSTALS. BLENDED CORRODED AREA & INSTALLED REF SRM 51-21-06-001-001 & SRM 51-42-06-001-001.  COMPLIED WITH STEP 4 OF REO 670-53-11-733 IAW NDTM PART 1, 51-20-006 NO INDICATIONS NOTED AT THIS TIME.  COMPLIED W/STEP 5 OF REO 670-53-11-733. RII FOUND TO BE SATISFACTORY.  SDR CLOSED.
